# SDR VTZA96446

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Iec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6295 - IAD-EWR  DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE IEC FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BROKEN WIRE IN ZONE 2 CANNON PLUG AND REPAIRED WIRE, OPS CHECK OK.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
